# SDR V0XD20180521002

- Difficulty date: May 17, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 36,744 hours, 27,536 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 384-475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 1 FROM BS 374 - 485 WAS CORRODED.  FABRICATED AND INSTALLED A NEW SEAT TRACK IAW REO 670-53-00-013, REV J, AND REO 670-53-00-343, REV M.
